# SDR 211002002

- Difficulty date: May 9, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N192AJ
- Make and model: Doug DC-9-83
- Aircraft serial: 53192
- Engine: Pwa JT8D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE AT STA 237 AND 1.1 INCH FROM CENTER OF LONGERON 17L UP TOWARD 16L.  REPAIRED AND REINSTALLED ACCESS PARTS.
